# SDR DALA1036619864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 310-313, BL 0, FLOOR PANEL SUPPORT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3 LOSS OUT OF LIMITS IAW SRM 53-01 FIG 1, CUTOUT SECTION BS 310-348, BL 0 FLOOR SUPPORT REPAIR ANGLES TAPERED 4EA ANGLES ON TRAVELER 2311N02124.  INSTALLED IAW A53-10-03-801-663A
